# SDR SWAA2020121034414

- Difficulty date: December 5, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR OVERWING EXIT SIGN RIGHT SIDE INOPERABLE.  CONNECTED INTERIOR RIGHT OVERWING EXIT SIGN CONNECTORS D12392 AND D12394, AS PER BOEING B737 AMM 33-51-010-960-802.  OPERATIONAL CHECK NORMAL.
